# SDR 2002F00858

- Difficulty date: July 25, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN APPROXIMATELY BS 510 LAP JOINT SILL LEFT HAS A DENT.  (M)
